Homotopy Perturbation Method for Solving System of Generalized Abel’s Integral Equations
In this paper, a user friendly algorithm based on the homotopy perturbation method (HPM) is proposed to solve a system of generalized Abel’s integral equations. The stability of the solution under the influence of noise in the input data is analyzed. It is observed that the approximate solutions converge to the exact solutions. Illustrative numerical examples are given to demonstrate the efficiency and simplicity of the proposed method in solving such types of systems of Abel’s integral equations.
Kumar, Sunil; Singh, Om P.; and Dixit, Sandeep
Homotopy Perturbation Method for Solving System of Generalized Abel’s Integral Equations,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 6,
1, Article 22.
Available at: https://digitalcommons.pvamu.edu/aam/vol6/iss1/22